# SDR MASA200700537

- Difficulty date: August 30, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 27,016 hours, 29,191 cycles
- Engine: Pwa PW123
- Engine time: 1,018 hours, 1,400 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW123D
- Part serial: TM123333
- Condition: Unknown
- Part time: 1,018 hours, 1,400 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING ENGINE POWER UP.  REMOVED AND REPLACED ENGINE/ADJUSTED CONDITION LEVER MICROSWITCH.
